# SDR SWAA2022100552071

- Difficulty date: September 10, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221BF
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL 221BF AFT O/B CORNER PIECE IS BROKEN OFF. 124-001 / [01] PREPARED AREA FOR REPAIR CORNER AT CABIN FLOOR PANEL 221BF AS PER B737 SRM 53-00-50-2R-9;[02] VERIFIED STEP NO 1.;[03] REPLACED FWD CARGO COMP. FLOOR PANEL #221BF REF. B737-700 AMM 53-21-00-400-801. PANEL ASSY WILL BE INSTALLED ON TASK CARD #TTG8Q00DKQBD;[04] VERIFIED STEP #3.
